# SDR ASAA2023052243331

- Difficulty date: May 22, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,647 hours, 17,593 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB4808
- Condition: Inoperative
- Location: #2 Engine
- Part time: 22,249 hours, 6,812 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENGINE SHORT TIME MSG# 73-11282 (NOT ENERGIZED WITH ALTERNATOR VOLTAGE) DEFER PER ASA T/C # 78273000. GROUNDED - YES. C/W BITE TEST OF ENG #2 EEC = FC 73-11282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE, 73-20012 / INTERNAL EEC FAULT, & 73-20042 / INTERNAL EEC FAULT, ALL FAULTS ON FLT LEGS 9 & 10. REPLACED ENG #2 EEC WITH SERVICEABLE UNIT. C/W EEC INSTALLATION TEST, ALL TESTS PASSED. REF B737-800 FIM 73-27 TASK 805, 804, FIM 73-22 TASK 808, B737-800 AMM 73-21-60 & AMM 71-00-00-800-811-F00.
